It's been awhile since I have taken Results, probably over a year. I decided to order some the other day and took my first serving this morning. Well tonight after I get out of the shower I have a decent rash on my right should and then I remembered why I stop taking it the first time. For some reason Results gives me rashes on my shoulders, especially after I get out of the shower???
This happen to anyone else or am I the strange one?? lol
It's the beta alanine...some people have that reaction to it.
Thanks for the quick reply! Not sure if I want to keep taking it or not.
Most people get a tingling/itchy sensation from doses of 800mg or more of Beta-Alanine, not rashes. The rash does sound odd and I would say you should not use the product. You may have some kind of a mild allergy to one of the ingredients.
Maybe get an allergy test done before you rule it out. It may be something else.
711lbs bench single ply
Primal Power Systems
ELITE TRAINING EXTREME PERFORMANCE
AT LARGE NUTRITION
WBB Journal - http://www.wannabebig.com/forums/sho...n-Training-Log
Is that ichy/tingling feeling bad? As Should I quit taking it?
No, its called paresthesia and is harmless. Most people experience it from doses of 800mg or more of Beta-Alanine.